# SDR SWAA2023081681886

- Difficulty date: July 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD O/B FUSELAGE ACCESS PANEL # 193CL HAD BULGING/CRACKED FASTENER HOLES<[01] ALL STEPS COMPLETED.;[02] SUMMARY=PREPARED DAMAGED AREA FOR REPAIR AS MARKED ON PANEL #193CL AS PER B737 SRM 51-70-04-2R-9. APPLIED REPAIR IN DAMAGED AREA (FASTENER HOLE) ON PANEL #193CL AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO#2011230 AND PO#1473815. APPLIED TOP COAT AS PER AMM 51-21-73-370-803
